# SDR AUS20031277

- Difficulty date: December 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Counter
- Part number: 40187592
- Condition: Seized
- Location: Altimeter
- Component: Altimeter
- Component part number: BA141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTITUDE INDICATOR BARO COUNTER SEIZED. FOUND DURING INSPECTION IAW AD/INST/9 AMDT6. DURING TESTING SEVERAL LIGHTING LAMPS WERE FOUND TO BE BLOWN AND THE DRIVE MOTOR WAS ROUGH IN OPERATION.
